2017
1. A. A. Ershov, B. I. Suleimanov, “Some Features of Bending of a Rod under a Strong Longitudinal Compression”, Russian Journal of Mathematical Physics, 24:2 (2017), 216–233  crossref  isi  scopus
2. Б. И. Сулейманов, “Влияние малой дисперсии на самофокусировку в пространственно одномерном случае”, Письма в Журнал экспериментальной и теоретической физики, 106:6 (2017), 375–380  mathnet  crossref  elib
3. В. А. Павленко, Б. И. Сулейманов, “«Квантования» изомонодромной гамильтоновой системы $H^{\frac{7}{2}+1}$”, Уфимский математический журнал, 9:4 (2017), 1–12 (в печати)

   2016
4. Д. П. Новиков, Б. И. Сулейманов, ““Квантования” изомонодромной гамильтоновой системы Гарнье с двумя степенями свободы”, ТМФ, 187:1 (2016), 39–57  mathnet (цит.: 1)  crossref  mathscinet  elib (цит.: 1); D. P. Novikov, B. I. Suleimanov, ““Quantization” of an isomonodromic Hamiltonian Garnier system with two degrees of freedom”, Theoret. and Math. Phys., 187:1 (2016), 479–496  crossref  mathscinet  isi (cited: 1)  scopus (cited: 1)
5. Б. И. Сулейманов, “Квантовые аспекты интегрируемости третьего уравнения Пенлеве и временное уравнение Шредингера с потенциалом Морса”, Уфимск. матем. журн., 8:3 (2016), 141–159  mathnet  mathscinet  elib; B. I. Suleimanov, “Quantum aspects of the integrability of the third Painlevé equation and a non-stationary time Schrödinger equation with the Morse potential”, Ufa Math. Journal, 8:3 (2016), 136–154  crossref  mathscinet  scopus

   2014
6. Б. И. Сулейманов, “«Квантования» высших гамильтоновых аналогов уравнений Пенлеве I и II с двумя степенями свободы”, Функц. анализ и его прил., 48:3 (2014), 52–62  mathnet (цит.: 2)  crossref  mathscinet (цит.: 2)  zmath  elib (цит.: 2); B. I. Suleimanov, ““Quantizations” of Higher Hamiltonian Analogues of the Painlevé I and Painlevé II Equations with Two Degrees of Freedom”, Funct. Anal. Appl., 48:3 (2014), 198–207  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  scopus (cited: 2)

   2012
7. Б. И. Сулейманов, “Асимптотика универсального специального решения Гуревича–Питаевского уравнения Кортевега–де Вриза при $|x|\to\infty$”, Тр. ИММ УрО РАН, 18, № 2, 2012, 245–253  mathnet (цит.: 1)  elib (цит.: 1); B. I. Suleimanov, “Asymptotics of the Gurevich–Pitaevskii universal special solution of the Korteweg–de Vries equation as $|x|\to\infty$”, Proc. Steklov Inst. Math. (Suppl.), 281, suppl. 1 (2013), 137–145  crossref  isi (cited: 1)  scopus
8. Б. И. Сулейманов, ““Квантовая” линеаризация уравнений Пенлеве как компонента их $L,A$ пар”, Уфимск. матем. журн., 4:2 (2012), 127–135  mathnet (цит.: 4)
9. B. I. Suleimanov, “Generic singularities in solutions of the shallow water equations”, Doklady Mathematics, 85, no. 1, 2012, 125–128  crossref  zmath  elib  scopus

   2010
10. R. Garifullin, B. Suleimanov, N. Tarkhanov, “Phase shift in the Whitham zone for the Gurevich–Pitaevskii special solution of the Korteweg–de Vries equation”, Physics Letters A, 374:13 (2010), 1420–1424  crossref  zmath  isi (cited: 8)  elib (cited: 6)  scopus (cited: 6)
11. R. N. Garifullin, B. I. Suleimanov, “From weak discontinuities to nondissipative shock waves”, Journal of Experimental and Theoretical Physics, 110:1 (2010), 133–146  crossref  isi (cited: 4)  scopus (cited: 2)

   2008
12. Б. И. Сулейманов, “О решениях краевых задач типа Колмогорова–Петровского–Пискунова”, Матем. заметки, 83:4 (2008), 618–628  mathnet  crossref  mathscinet  zmath; B. I. Suleimanov, “On the Solution of Boundary-Value Problems of Kolmogorov–Petrovskii–Piskunov Type”, Math. Notes, 83:4 (2008), 564–572  crossref  mathscinet  zmath  isi  scopus
13. Б. И. Сулейманов, ““Квантования” второго уравнения Пенлеве и проблема эквивалентности его $L$$A$-пар”, ТМФ, 156:3 (2008), 364–377  mathnet (цит.: 12)  crossref  mathscinet (цит.: 5)  zmath  adsnasa  elib; B. I. Suleimanov, ““Quantizations” of the second Painlevé equation and the problem of the equivalence of its $L$$A$ pairs”, Theoret. and Math. Phys., 156:3 (2008), 1280–1291  crossref  mathscinet  zmath  isi (cited: 14)  elib (cited: 9)  scopus (cited: 11)

   2007
14. А. М. Ильин, Б. И. Сулейманов, “Асимптотика специального решения уравнения Абеля, связанного с особенностью сборки. II. Большие значения параметра $t$”, Матем. сб., 198:9 (2007), 81–106  mathnet  crossref  mathscinet  zmath  elib; A. M. Il'in, B. I. Suleimanov, “Asymptotic behaviour of a special solution of Abel's equation relating to a cusp catastrophe. II. Large values of the parameter $t$”, Sb. Math., 198:9 (2007), 1299–1324  crossref  mathscinet  zmath  isi  elib (cited: 1)  scopus (cited: 1)

   2006
15. А. М. Ильин, Б. И. Сулейманов, “Асимптотика специального решения уравнения Абеля, связанного с особенностью сборки”, Матем. сб., 197:1 (2006), 55–70  mathnet (цит.: 2)  crossref  mathscinet (цит.: 2)  zmath  elib; A. M. Il'in, B. I. Suleimanov, “Asymptotic behaviour of a special solution of Abel's equation relating to a cusp catastrophe”, Sb. Math., 197:1 (2006), 53–67  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  scopus (cited: 1)
16. B. I. Suleimanov, “On some typical features of motion with damping in the case of smooth inhomogeneity”, Doklady Mathematics, 73, no. 2, 2006, 299–301  crossref  zmath  elib  scopus

   2004
17. А. М. Ильин, Б. И. Сулейманов, “Зарождение контрастных структур типа ступеньки, связанное с катастрофой сборки”, Матем. сб., 195:12 (2004), 27–46  mathnet (цит.: 4)  crossref  mathscinet (цит.: 2)  zmath; A. M. Il'in, B. I. Suleimanov, “Birth of step-like contrast structures connected with a cusp catastrophe”, Sb. Math., 195:12 (2004), 1727–1746  crossref  mathscinet  zmath  isi (cited: 1)  scopus

   2003
18. А. М. Ильин, Б. И. Сулейманов, “Коэффициенты внутреннего разложения при исследовании асимптотики некоторых сингулярных краевых задач”, Дальневост. матем. журн., 4:1 (2003), 78–85  mathnet (цит.: 1)

   2002
19. A. M. Il'in, B. I. Suleimanov, “On two special functions related to fold singularities”, Doklady Mathematics, 66, no. 3, 2002, 327–329  zmath
20. B. I. Suleimanov, “Cusp catastrophe in slowly varying equilibriums”, Journal of Experimental and Theoretical Physics, 95:5 (2002), 944–956  crossref  isi  scopus
21. A. M. Il'in, B. I. Sulei'manov, “On two special functions associated with cusp-type singularities”, Dokl. Akad. Nauk, 387, no. 2, 2002

   2001
22. V. R. Kudashev, B. I. Suleimanov, “The effect of small dissipation on the onset of one-dimensional shock waves”, Journal of Applied Mathematics and Mechanics, 65:3 (2001), 441–451  crossref  zmath  isi (cited: 5)  scopus (cited: 3)

   1999
23. В. Р. Кудашев, Б. И. Сулейманов, “Малоамплитудные дисперсионные колебания на фоне приближения нелинейной геометрической оптики”, ТМФ, 118:3 (1999), 413–422  mathnet  crossref  mathscinet  zmath; V. R. Kudashev, B. I. Suleimanov, “Small-amplitude dispersion oscillations on the background of the nonlinear geometric optic approximation”, Theoret. and Math. Phys., 118:3 (1999), 325–332  crossref  mathscinet  zmath  isi (cited: 1)  elib
24. O. M. Kiselev, B. I. Suleimanov, “The solution of the Painleve equations as special functions of catastrophes, defined by a rejection in these equations of terms with derivative”, 1999, arXiv: solv-int/9902004

   1998
25. V. R. Kudashev, B. I. Suleimanov, “One-Parametric Family of the Double-Scaling Limits in the Hermitian Matrix Model $\Phi^6$: Onset of Nondissipative Shock Waves”, 1998, arXiv: hep-th/9811007

   1996
26. V. Kudashev, B. Suleimanov, “A soft mechanism for the generation of dissipationless shock waves”, Physics Letters A, 221:3 (1996), 204–208  crossref  isi (cited: 14)

   1995
27. V. R. Kudashev, B. I. Suleimanov, “Characteristic features of some typical spontaneous intensity collapse processes in unstable media”, JETP Letters, 62 (1995), 358
28. B. I. Suleimanov, “Quantization of two-gap potentials in nonperturbative string theory and oscillations of the Gurevich-Pitaevskii nondissipative shock wave”, Physics of Atomic Nuclei, 58:6 (1995)

   1994
29. С. П. Баландин, Б. И. Сулейманов, “Линеаризация системы типа Бюргерса, связанной с гамильтоновой структурой обыкновенных дифференциальных уравнений второго порядка”, Дифференц. уравнения, 30:12 (1994), 2175–2176  mathnet (цит.: 2)  mathscinet; S. P. Balandin, B. I. Suleimanov, “Linearization of a Burgers-type system connected with the Hamiltonian structure of second-order ordinary differential equations”, Differ. Equ., 30:12 (1994), 1998–2000  mathscinet
30. Б. И. Сулейманов, “Гамильтоновость уравнений Пенлеве и метод изомонодромных деформаций”, Дифференц. уравнения, 30:5 (1994), 791–796  mathnet (цит.: 8)  mathscinet (цит.: 9); B. I. Suleimanov, “The Hamilton property of Painlevé equations and the method of isomonodromic deformations”, Differ. Equ., 30:5 (1994), 726–732  mathscinet
31. Б. И. Сулейманов, “О влиянии малой нелинейности на высокочастотые асимптотики при перестройках каустик”, ТМФ, 98:2 (1994), 197–206  mathnet (цит.: 1)  mathscinet (цит.: 1)  zmath; B. I. Suleimanov, “Influence of weak nonlinearity on the high-frequency asymptotics in caustic rearrangements”, Theoret. and Math. Phys., 98:2 (1994), 132–138  crossref  mathscinet  zmath  isi (cited: 2)
32. B. I. Suleimanov, “ORIGINATION OF NONDISSIPATIVE SHOCK-WAVES AND NONPERTURBATIVE GRAVITATION THEORY”, ZHURNAL EKSPERIMENTALNOI I TEORETICHESKOI FIZIKI, 105:5 (1994), 1089-1097  isi (cited: 4)

   1993
33. Б. И. Сулейманов, И. Т. Хабибуллин, “Симметрии уравнения Кадомцева–Петвиашвили, изомонодромные деформации и “нелинейные” обобщения специальных функций волновых катастроф”, ТМФ, 97:2 (1993), 213–226  mathnet  mathscinet  zmath; B. I. Suleimanov, I. T. Habibullin, “Symmetries of Kadomtsev–Petviashvili equation, isomonodromic deformations, and nonlinear generalizations of the special functions of wave catastrophes”, Theoret. and Math. Phys., 97:2 (1993), 1250–1258  crossref  mathscinet  zmath  isi (cited: 1)
34. B. I. Suleimanov, “Solution of the Korteweg-de Vries equation which arises near the breaking point in problems with a slight dispersion”, JETP Letters, 58 (1993), 849–849  isi (cited: 5)

   1992
35. Б. И. Сулейманов, “О “нелинейном” обобщении специальных функций волновых катастроф, описываемых двухкратными интегралами”, Матем. заметки, 52:5 (1992), 102–106  mathnet (цит.: 2)  mathscinet  zmath; B. I. Suleimanov, “A “nonlinear” generalization of special functions of wave catastrophes described by double integrals”, Math. Notes, 52:5 (1992), 1146–1149  crossref  mathscinet  zmath  isi
36. B. I. Suleimanov, “the Isomonodromic Stokes Phenomena and Nonlinear Effects Near Cuspidal Caustic”, Doklady Akademii Nauk, 326, no. 1, 1992, 40–44  mathnet (cited: 2)

   1991
37. Б. И. Сулейманов, “Второе уравнение Пенлеве в одной задаче о нелинейных эффектах вблизи каустик”, Дифференциальная геометрия, группы Ли и механика. 12, Зап. научн. сем. ЛОМИ, 187, Наука, СПб., 1991, 110–128  mathnet (цит.: 3)  mathscinet (цит.: 2)  zmath; B. I. Suleimanov, “The second Painlevé equation at a problem about nonlinear effects near caustics”, J. Math. Sci., 73:4 (1995), 482–493  crossref  mathscinet  zmath

   1990
38. Б. И. Сулейманов, “Асимптотики сингулярных решений второго уравнения Пенлеве при $x\to\pm\infty$”, Дифференц. уравнения, 26:3 (1990), 540–542  mathnet  mathscinet  zmath

   1987
39. Б. И. Сулейманов, “Связь асимптотик на разных бесконечностях решений второго уравнения Пенлеве”, Дифференц. уравнения, 23:5 (1987), 834–842  mathnet (цит.: 2)  mathscinet (цит.: 1)

   1986
40. B. I. Suleimanov, “On asymptotics of regular solutions for a special kind of Painlevé V equation”, Appendix, 1 (1986), 230–260

   1984
41. V. Yu. Novokshenov, B. I. Suleimanov, “The isomonodromic deformation method and asymptotics of the second and third Painleve transcendents”, Usp. Mat. Nauk, 39:4 (1984), 114–115  mathnet (cited: 25)

   1983
42. А. М. Ильин, Б. И. Сулейманов, “Асимптотика функции Грина для эллиптического уравнения второго порядка вблизи границы области”, Изв. АН СССР. Сер. матем., 47:6 (1983), 1322–1339  mathnet (цит.: 1)  mathscinet (цит.: 3)  zmath; A. M. Il'in, B. I. Suleimanov, “The asymptotics of the Green function for a second-order elliptic equation near the boundary of the domain”, Math. USSR-Izv., 23:3 (1984), 579–594  crossref  mathscinet  zmath